# SDR C2XA03TY219

- Difficulty date: December 26, 2003
- Submitted: December 27, 2003
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,395 hours, 8,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14529495003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 3C INSPECTION CORROSION WAS FOUND ON THE LEFT SILL AT STR 16L AND FR 59 AND 61.  MAINT REMOVED AND REPLACED THE LEFT FLOOR SILL AT THE DAMAGE AREA IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
